zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Mode-dependent $H_\infty$ filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities. (English) Zbl 1166.93378
Summary: The problem of $H_\infty $ filtering for a class of discrete-time Markovian Jump Linear Systems (MJLS) with partly unknown transition probabilities is investigated. The considered systems are more general, which cover the MJLS with completely known and completely unknown transition probabilities as two special cases. A mode-dependent full-order filter is constructed and the Bounded Real Lemma (BRL) for the resulting filtering error system is derived via LMI formulation. Then, an improved version of the BRL is further given by introducing additional slack matrix variables to eliminate the cross coupling between system matrices and Lyapunov matrices among different operation modes. Finally, the existence criterion of the desired filter is obtained such that the corresponding filtering error system is stochastically stable with a guaranteed $H_\infty $ performance index. A numerical example is presented to illustrate the effectiveness and potential of the developed theoretical results.

93E11Filtering in stochastic control
60J75Jump processes
15A39Linear inequalities of matrices
Full Text: DOI
[1] Boukas, E. K.: Stochastic switching systems: analysis and design, (2005) · Zbl 1108.93074
[2] Daafouz, J.; Riedinger, P.; Iung, C.: Stability analysis and control synthesis for switched systems: A switched Lyapunov function approach, IEEE transactions on automatic control 47, No. 11, 1883-1887 (2002)
[3] de Souza, C. E., & Fragoso, M. D. (1997). H\infty filtering for discrete-time linear systems with Markovian jumping parameters. In proceedings of the 36th conference on decision and control (pp. 2181-2186)
[4] De Souza, C. E.; Trofino, A.; Barbosa, K. A.: Mode-independent H$\infty $filters for Markovian jump linear systems, IEEE transactions on automatic control 51, No. 11, 1837-1841 (2006)
[5] Krtolica, R.; Ozguner, U.; Chan, H.; Goktas, H.; Winkelman, J.; Liubakka, M.: Stability of linear feedback systems with random communication delays, International journal of control 59, No. 4, 925-953 (1994) · Zbl 0812.93073 · doi:10.1080/00207179408923111
[6] Liu, H.; Sun, F.; He, K.; Sun, Z.: Design of reduced-order H$\infty $filter for Markovian jumping systems with time delay, IEEE transactions on circuits and systems (II) 51, No. 11, 607-612 (2004)
[7] Shi, P.; Boukas, E. K.; Agarwal, R. K.: Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE transactions on automatic control 44, No. 8, 1592-1597 (1999) · Zbl 0986.93066 · doi:10.1109/9.780431
[8] Wang, Z.; Lam, J.; Liu, X. H.: Robust filtering for discrete-time Markovian jump delay systems, IEEE signal processing letters 11, No. 8, 659-662 (2004)
[9] Wang, Z.; Lam, J.; Liu, X. H.: Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances, IEEE transactions on circuits and systems (II) 51, 262-268 (2004)
[10] Xiong, J. L.; Lam, J.; Gao, H. J.; Daniel, W. C.: On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica 41, No. 5, 897-903 (2005) · Zbl 1093.93026 · doi:10.1016/j.automatica.2004.12.001
[11] Xu, S.; Chen, T.; Lam, J.: Robust H$\infty $filtering for uncertain Markovian jump systems with mode-dependent time-delays, IEEE transactions on automatic control 48, No. 5, 900-907 (2003)
[12] Zhang, L.; Boukas, E.: Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities, Automatica 45, No. 2, 463-468 (2009) · Zbl 1158.93414 · doi:10.1016/j.automatica.2008.08.010
[13] Zhang, L.; Boukas, E.; Lam, J.: Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities, IEEE transactions on automatic control 53, No. 10, 2458-2464 (2008)
[14] Zhang, L.; Boukas, E.; Shi, P.: Exponential H$\infty $filtering for uncertain discrete-time switched linear systems with average Dwell time: A ${\mu}$-dependent approach, International journal of robust & nonlinear control 18, No. 11, 1188-1207 (2008) · Zbl 1284.93238
[15] Zhang, L.; Shi, P.; Wang, C.; Gao, H.: Robust H$\infty $filtering for switched linear discrete-time systems with polytopic uncertainties, International journal of adaptive control & signal processing 20, No. 6, 291-304 (2006) · Zbl 1127.93324 · doi:10.1002/acs.901
[16] Zhang, L.; Shi, Y.; Chen, T.; Huang, B.: A new method for stabilization of networked control systems with random delays, IEEE transactions on automatic control 50, No. 8, 1177-1181 (2005)